hrcak mascot   Srce   HID

Original scientific paper

Existence of solutions for a system of fractional boundary value problems

Rodica Luca ; Department of Mathematics, Gheorghe Asachi Technical University, Romania

Fulltext: english, pdf (145 KB) pages 87-105 downloads: 65* cite
APA 6th Edition
Luca, R. (2020). Existence of solutions for a system of fractional boundary value problems. Mathematical Communications, 25 (1), 87-105. Retrieved from https://hrcak.srce.hr/235543
MLA 8th Edition
Luca, Rodica. "Existence of solutions for a system of fractional boundary value problems." Mathematical Communications, vol. 25, no. 1, 2020, pp. 87-105. https://hrcak.srce.hr/235543. Accessed 11 May 2021.
Chicago 17th Edition
Luca, Rodica. "Existence of solutions for a system of fractional boundary value problems." Mathematical Communications 25, no. 1 (2020): 87-105. https://hrcak.srce.hr/235543
Harvard
Luca, R. (2020). 'Existence of solutions for a system of fractional boundary value problems', Mathematical Communications, 25(1), pp. 87-105. Available at: https://hrcak.srce.hr/235543 (Accessed 11 May 2021)
Vancouver
Luca R. Existence of solutions for a system of fractional boundary value problems. Mathematical Communications [Internet]. 2020 [cited 2021 May 11];25(1):87-105. Available from: https://hrcak.srce.hr/235543
IEEE
R. Luca, "Existence of solutions for a system of fractional boundary value problems", Mathematical Communications, vol.25, no. 1, pp. 87-105, 2020. [Online]. Available: https://hrcak.srce.hr/235543. [Accessed: 11 May 2021]

Abstracts
We study the existence of solutions for a system of Riemann-Liouville fractional differential equations with nonlinearities dependent of fractional integrals, supplemented with uncoupled nonlocal boundary conditions which contain various fractional derivatives and Riemann-Stieltjes integrals. We use the fixed point theory in the proof of our main theorems.

Keywords
Systems of Riemann-Liouville fractional differential equations; fractional integrals; nonlocal boundary conditions; existence of solutions

Hrčak ID: 235543

URI
https://hrcak.srce.hr/235543

Visits: 126 *